# SDR SWIA202158613

- Difficulty date: May 27, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 45,858 hours, 39,106 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD TRACK, LOWER SUPPORT BRACKET AT FS 574.00, WL 77.61 IS CRACKED.   (FILED CLOSED)    REMOVED AND REPLACED CARGO DOOR FORWARD TRACK, LOWER SUPPORT BRACKET AT FS 574.00, WL 77.61 IN REF TO SRM 51-42-06.  COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
